Q:

: I have been hypertensive now for over 20 years. When I get cold, my hands turn white as if all the blood has left and become numb. It’s starting to happen in my toes now.

Is this related to a symptom of hypertensive people or something else?

A:

: It sounds like you are experiencing symptoms of Raynaud’s disease. It may be related to your high blood pressure. Some blood pressure medicines can cause this as a side effect. It also could be the result of worsening of your vascular disease.  Other medical problems  also cause Raynaud’s and sometimes no cause can be found at all. You should discuss your symptoms with your doctor.

RESPeRATE is the only non-drug therapy cleared by the FDA for the treatment of high blood pressure and the reduction of stress. It is the first medical device that has been clinically proven to lower blood pressure.

Learn How RESPeRATE Can Lower Your Blood Pressure Naturally